Diophantine approximation with restricted numerators and denominators on semisimple groups
Journal de Théorie des Nombres de Bordeaux, Tome 29 (2017) no. 1, pp. 1-28.

Nous considérons le problème de l’approximation diophantienne sur les groupes algébriques semi-simples par des points rationnels avec numérateurs et dénominateurs restreints. Nous établissons un résultat quantitatif d’approximation pour tous les points réels du groupe par des points rationnels avec un dénominateur spécifié et un numérateur presque premier.

We consider the problem of Diophantine approximation on semisimple algebraic groups by rational points with restricted numerators and denominators and establish a quantitative approximation result for all real points in the group by rational points with a prescribed denominator and an almost prime numerator.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.967
Classification : 11J25,  11N36,  11N75,  20G30
Mots clés : Restricted Diophantine approximation, Diophantine approximation in algebraic groups, almost primes, sieving on algebraic groups, property (τ)
@article{JTNB_2017__29_1_1_0,
     author = {Alexander Gorodnik and Shirali Kadyrov},
     title = {Diophantine approximation with restricted numerators and denominators on semisimple groups},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {1--28},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {29},
     number = {1},
     year = {2017},
     doi = {10.5802/jtnb.967},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.967/}
}
Alexander Gorodnik; Shirali Kadyrov. Diophantine approximation with restricted numerators and denominators on semisimple groups. Journal de Théorie des Nombres de Bordeaux, Tome 29 (2017) no. 1, pp. 1-28. doi : 10.5802/jtnb.967. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.967/

[1] A. Balog, « A remark on the distribution of αp modulo one », in Analytic and elementary number theory (Marseille, 1983), Publ. Math. Orsay, vol. 86/01, 1986, p. 6-24.

[2] A. Borel & J. Tits, « Groupes réductifs. », Inst. Hautes Études Sci. Publ. Math. 27 (1965), p. 55-150.

[3] A. Borel & N. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Ann. Math. Studies, vol. 94, Princeton University Press, 1980, xvii+387 pages.

[4] F. Bruhat & J. Tits, « Groupes réductifs sur un corps local », Inst. Hautes Études Sci. Publ. Math. 41 (1972), p. 5-251.

[5] M. Burger & P. Sarnak, « Ramanujan duals. II », Invent. Math. 106 (1991), no. 1, p. 1-11.

[6] M. Cawling, U. Haagerup & R. Howe, « Almost L 2 matrix coefficients », J. Reine Angew. Math. 387 (1988), p. 97-110.

[7] L. Clozel, « Démonstration de la conjecture τ », Invent. Math. 151 (2003), no. 2, p. 297-328.

[8] M. Cowling, « Sur les coefficients des représentations unitaires des groupes de Lie simples », in Analyse harmonique sur les groupes de Lie (Sém., Nancy-Strasbourg 1976–78), II, Lecture Notes in Math., vol. 739, 1979, p. 132-178.

[9] A. Ghosh, A. Gorodnik & A. Nevi, « Diophantine approximation and automorphic spectrum », Int. Math. Research Notices 2013 (2013), no. 21, p. 5002-5058.

[10] A. Gorodnik & A. Nevi, The ergodic theory of lattice subgroups, Ann. Math. Studies, vol. 172, Princeton University Press, 2010, 136 pages.

[11] A. Gorodnik & A. Nevo, « Counting lattice points », J. Reine Angew. Math. 663 (2012), p. 127-176.

[12] —, « Lifting, restricting and sifting integral points on affine homogeneous varieties », Compositio Math. 148 (2012), no. 6, p. 1695-1716.

[13] H. Halberstam & H.-E. Richert, Sieve methods, London Mathematical Society Monographs, vol. 4, Academic Press, London–New York, 1974, xiii+364 pages.

[14] G. Harman, « On the distribution of αp modulo one. », J. London Math. Soc. 27 (1983), no. 1, p. 9-18.

[15] —, « Diophantine approximation with a prime and an almost-prime », J. London Math. Soc. 29 (1984), no. 1, p. 13-22.

[16] —, « On the distribution of αp modulo one. II », Proc. London Math. Soc. 72 (1996), no. 2, p. 241-260.

[17] D. R. Heath-Brown & C. Jia, « The distribution of αp modulo one », Proc. London Math. Soc. 84 (2002), no. 1, p. 79-104.

[18] R. Howe & C. Moore, « Asymptotic properties of unitary representations », J. Funct. Anal. 32 (1979), no. 1, p. 72-96.

[19] C. Jia, « On the distribution of αp modulo one », J. Number Theory 45 (1993), no. 3, p. 241-253.

[20] S. Lang & A. Weil, « Number of points of varieties in finite fields », Amer. J. Math. 76 (1954), p. 819-827.

[21] A. Lubotzky & R. Zimmer, « Variants of Kazhdan’s property for subgroups of semi-simple groups », Isr. J. Math. 66 (1989), p. 289-299.

[22] I. G. Macdonald, Spherical functions on a group of p-adic type, Publications of the Ramanujan Institute, vol. 2, amanujan Institute, Centre for Advanced Study in Mathematics, 1971, 79 pages.

[23] K. Matomaki, « The distribution of αp modulo one. », Math. Proc. Cambridge Philos. Soc. 147 (2009), no. 2, p. 267-283.

[24] H. Montgomery & R. Vaughan, Multiplicative number theory. I. Classical theory, Cambridge Studies in Advanced Mathematics, vol. 97, Cambridge University Press, 2007, xvii+552 pages.

[25] A. Nevo, « Spectral transfer and pointwise ergodic theorems for semi-simple Kazhdan groups », Math. Res. Lett. 5 (1998), no. 3, p. 305-325.

[26] A. Nevo & P. Sarnak, « Prime and almost prime integral points on principal homogeneous spaces », Acta Math. 205 (2010), no. 2, p. 361-402.

[27] A. L. Onishchik & E. B. Vinberg (eds.), Lie groups and Lie algebras, III. Structure of Lie groups and Lie algebras, Encyclopaedia of Mathematical Sciences, vol. 41, Springer-Verlag, Berlin, 1994, 248 pages.

[28] V. Platonov & A. Rapinchik, Algebraic groups and number theory, Pure and Applied Mathematics, vol. 139, Academic Press, Boston, MA, 1994, xi+614 pages.

[29] K. Ramachandra, « Two remarks in prime number theory », Bull. Soc. Math. France 105 (1977), no. 4, p. 433-437.

[30] T. Sakai, Riemannian geometry, Translations of Mathematical Monographs, vol. 149, Amer. Math. Soc., Providence, RI, 1996, 358 pages.

[31] S. Srinivasan, « A note on |αp-q| », Acta Arith. 41 (1982), p. 15-18.

[32] J. Tits, « Reductive groups over local fields », in Automorphic forms, representations and L-functions (Proc. Symp. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Proc. Symp. Pure Math., vol. 33, no. 1, Amer. Math. Soc., Providence, RI, 1979, p. 29-69.

[33] R. C. Vaughan, « Diophantine approximation by prime numbers, III », Proc. London Math. Soc. 33 (1976), p. 177-192.

[34] —, « On the distribution of αp modulo 1 », Mathematika 24 (1977), no. 2, p. 135-141.

[35] A. Veca, « The Kunze-Stein phenomenon », PhD Thesis, University of New South Wales, Australia, 2002.

[36] I. M. Vinogradov, The method of trigonometrical sums in the theory of numbers, Interscience Publishers, New York, 1954, x+180 pages.

Cité par document(s). Sources :